# SDR UIEA2022092801056

- Difficulty date: October 27, 2022
- Submitted: October 27, 2022
- Operation: Air carrier
- Aircraft: N419MC
- Make and model: Boeing 747-48EF
- Aircraft serial: 28367
- Aircraft time: 108,073 hours, 18,863 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 400-460
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

U/D STA 400-460 LBL 20 - RBL 20 FLOOR BEAM CORROSION AT STA 400 LBL 10 TO LBL 14( CORROSION  REMOVED AND REPROTECED IAW SRM 51-10-02 AND 51-20-01 WITHIN SRM 53-00-51 ALLOWABLE DAMAGE 1 FIG 101 LIMITS  )
